# SDR COMA0060484

- Difficulty date: June 6, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 60034017351
- Condition: Corroded
- Location: Fuselage
- Part time: 1,211 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD J-CHANNEL (P/N 600-34017-351) AT FS 280 CORRODED.  REMOVED AND REPLACED FWD J-CHANNEL AT FS 280 IAW WVAC EO 601R-53-1367.
